All Journal Entries Journals

Provera Sickness

Oct 20, 2011 - 4 comments
Tags:

sickness

,

provera

,

test

,

Breast

,

sick

,

feeling



Today is my second day taking provera and I did have intercourse with my husband but I was on top and while we was doing it I just felt so sick n felt like I wanted to vomit but I kept going and my breast was so sore...wasn't a good feeling at all and now im just so drained...whats wrong with me and I know im not pregnant cause I took a test but im kinda worried :((

Comments
Post a Comment
Avatar_f_tn
by princessren88, Oct 20, 2011
Provera made me tired to it's just normal side effects some people are more sensitive then others when it comes to meds. I took it before bed and that helped and slept amazing while on it!!! I had plenty of nausea while on meds I know it's annoying but once your off it you'll be back to normal!!!!

1783159_tn?1359092178
by kimmielou137, Oct 20, 2011
Thanks,I took it before cause I have irregular cycles but my doctor gave it to me again with clomid so im hoping for the best!! Thanks so much for your help so far!!

3193114_tn?1345021182
by Newolf13, Aug 15, 2012
I am having severe cramps, not a menstrual cycle, just similar like I'm going to vomit!  Any suggestions or comments would be greatly appreciated.  If I don't get back here to post back to you, please email me:  ***@****.  Thank you all in advance for your help.

BTW, my gyno gave me this to help kickstart my mentrual cycle, since it's been many months since I've had one.  Also had a few pregnancy tests just to make sure.  Luckily they came out negative, but that has left still many other questions left  unanswered for me.  

I am so grateful that there are so many out there who I can relate to, though I am sorry that you all seem to have similar problems!  I am hoping and praying for the best outcome possible for everyone here!
                                                                                                                   ~ Valerie aka Newolf13
Can also text me: (814)673-4699.  Looking forward to hearing from any/all of you soon.

1783159_tn?1359092178
by kimmielou137, Aug 16, 2012
Everyone has different effects to medication.Vomitting is one of them.But thing are going to get better and dont put your number on social websites and stuff.

Post a Comment